Purple glove syndrome in a one day old infant

0

“A 1-day-old term asphyxiated neonate developed purple discoloration of hand 10 minutes after intravenous infusion of phenytoin” Shah and Dahodwala (2014).

Reference:

Shah, A.M. and Dahodwala, A. (2014) Purple glove syndrome following intravenous phenytoin. Indian pediatrics. 51(9), p.763-4.

Extract:

“Purple glove syndrome – characterized by purple discoloration and painful swelling of the hands like a glove – is an uncommon complication of intravenous phenytoin administration. A 1-day-old term asphyxiated neonate developed purple discoloration of hand 10 minutes after intravenous infusion of phenytoin, given for control of convulsions”.

Click here for the full text.

Thank you to our partners for supporting IVTEAM

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.